English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Robust Formulas for Optimal H Controllers

Benner, P., Byers, R., Losse, P., Mehrmann, V., & Xu, H. (2011). Robust Formulas for Optimal H Controllers. Automatica, 47(12), 2639-2646. doi:10.1016/j.automatica.2011.09.013.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, 2, Author              
Byers, Ralph3, Author
Losse, Philip4, Author
Mehrmann, Volker4, Author
Xu, Hongguo3, Author
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2TU Chemnitz, ou_persistent22              
3Department of Mathematics, University of Kansas, Lawrence, KS, USA, ou_persistent22              
4Institut für Mathematik MA 4-5, TU Berlin, Straße des 17. Juni 136, D-10623 Berlin, Germany, ou_persistent22              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2011
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 573575
DOI: 10.1016/j.automatica.2011.09.013
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Automatica
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Oxford : Pergamon
Pages: - Volume / Issue: 47 (12) Sequence Number: - Start / End Page: 2639 - 2646 Identifier: ISSN: 0005-1098